# SDR 2005FA0001008

- Difficulty date: July 22, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N2253T
- Make and model: Cessna R182
- Aircraft serial: R18200008
- Aircraft time: 3,958 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston Rod
- Part number: 12802412
- Condition: Worn
- Location: Nlg Actuator
- Part time: 3,958 hours
- Component: Actuator, Cessna
- Component part number: 12805149
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

NOSE GEAR ACTUATOR FOUND LEAKING DURING PREFLIGHT.  MAINTENANCE DISASSEMBLED AND FOUND A GROOVE AROUND THE PISTON ROD (P/N 1280241-2) WHERE THE 'O'RING AND BACKUP RINGS RIDE.  REPLACED PISTON ROD ASSEMBLY, INSTALLED NEW SEALS.  RE-RIGGED GEAR AND RELEASED A/C.
